# SDR SWIA202264867

- Difficulty date: January 17, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 45,519 hours, 29,448 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Part number: SH670318221
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERFLOOR CORROSION. INTERCOSTOAL 21L FROM FS310.00 TO FS233.00 CORRODED     (C-CHECK RO 3/11/2022)    REMOVED AND INSTALLED NEW REPLACEMENT BACK UP SILL (P/N SH670-31822-1S) ONTO STGR21L BETWEEN FS310.00 AND FS333.00. REF BOMBARDIER DWG# SH670-31810 REV AE AND CRJ700 SRM'S 51-42-06-001-001 A01 AND 51-42-21-001-001 A01. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY. REFER TO CONTINUATION SHEET BLOCK 9 FOR CLARIFICATION OF DISCREPANCY LOCATION FROM FS 319.00 TO FS 333.00.
